Translator Disclaimer
1995 A boundedness result of Landesman-Lazer type
Rafael Ortega
Differential Integral Equations 8(4): 729-734 (1995).

Abstract

A necessary and sufficient condition for the existence of a bounded solution of the equation of a forced oscillator is obtained. The proof is based on the method of guiding functions.

Citation

Download Citation

Rafael Ortega. "A boundedness result of Landesman-Lazer type." Differential Integral Equations 8 (4) 729 - 734, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0817.34017
MathSciNet: MR1306589

Subjects:
Primary: 34C11
Secondary: 34C15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top